# SDR SWIA201127491

- Difficulty date: September 4, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 22,044 hours, 18,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTING AFT OF ROW 9 IS OUT.  (FLT 6433)  RESECURED EMERGENCY LIGHT FLOOR STRIP CONNECTOR.
